# SDR 04FDEA00700

- Difficulty date: March 23, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 43,179 hours, 8,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING, OUTBOARD FLAP, INBOARD FORWARD HINGE, LOWER MOUNT HOLE NR 7, MATING SURFACE CORRODED.  LT WING, OUTBOARD FLAP, INBOARD FORWARD HINGE, LOWER MOUNT HOLE NR 7, MATING SURFACE CORROSION REMOVED AND FOUND WITHIN LIMITS AS PER CMM 57-44-08 AND DWG ARC0502 SHEET 4 ZONE 40.
